# SDR USAA2011072800006

- Difficulty date: July 27, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 7,627 hours, 6,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2139, THE FLIGHT ATTENDANTS REPORTED A BURNING RUBBER ODOR AROUND ROW 20 IN CABIN.  THE ODOR DISSIPATED AFTER A FEW MINUTES.  THE FLIGHT LANDED WITHOUT INCIDENT.  ACCOMPLISHED CABIN AIR QUALITY JOB CARD, CHANGED LEFT AND RIGHT HEPA FILTERS, ACCOMPLISHED A HIGH POWER ENGINE RUN, EITHER BLEED AND APU BLEED FOR HOURS. NO ODORS NOTED, AC IS OKAY FOR SERVICE.
